# SDR FDEA201305130979

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM BS 365.25 UPPER TEE LBL 61 TO RBL 61 CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II AND III.  R & R UPPER TEE RBL 32 -RBL 52 IAW SRM 53-00-51, FIG 201, REPAIR 3. CAT "A" MAJOR REPAIR.
